# SDR SWAA2025111233655

- Difficulty date: November 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 54,060 hours, 32,970 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT WING FIXED TRAILING EDGE PANEL AFT OF PANEL 571EB CRACKED WS 688.   REPAIRED LOWER LEFT WING FIXED TRAILING EDGE PANEL AFT OF PANEL 571 EB ON FAULT TTG8Q015ULYV AND LOG PAGE 2931319.
